| Model Number |
LF1944 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during mobilization of the stomach in a duodenal switch laparoscopic procedure, the device was applied and bleeding occurred.The device did not seal tissue as intended, with no evidence of energy delivery and end tones heard.The surgeon claimed that it was sealing properly everywhere, except on the greater curvature.
Additional Manufacturer Narrative
Additional information: b5, d9, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during mobilization of the stomach in a duodenal switch laparoscopic procedure, the jaw lap lf1944 ligasure maryland 44 cm device was applied on a tissue that was not thick and bleeding occurred.Blood transfusion was not necessary and there was no medical/surgical intervention or reoperation done to patient to stop the bleeding.The device did not seal tissue as intended, with no evidence of energy delivery and end tones heard.The surgeon claimed that it was sealing properly everywhere, except on the greater curvature.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 correction: b5 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device had no seal.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during mobilization of the stomach in a duodenal switch laparoscopic procedure, the device was applied on a tissue that was not thick and bleeding occurred.Blood transfusion was not necessary, and there was no medical/surgical intervention or reoperation done to the patient to stop the bleeding.The device did not seal the tissue as intended, with no evidence of energy delivery and end tones heard.The surgeon claimed that it was sealing properly everywhere, except on the greater curvature.